MAUDE Adverse Event Report: Arthrex, Inc. ACL FiberTag® TightRope® Implant System; NON-DEGRADABLE FIXATN FASTENER

Arthrex, Inc. ACL FiberTag® TightRope® Implant System; NON-DEGRADABLE FIXATN FASTENER
Model Number ACL FiberTag® TightRope® Implant System
Medical Device Problem Code Dull, Blunt (2407)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2026, it was reported by a sales representative via email that an ar-1288qt-100 acl fibertag tightrope was associated with a dull cutting instrument during graft harvest.It was reported that the instrument felt dull when cutting the tendon, resulting in premature cutting of the tendon.The procedure was completed successfully with no pieces breaking off in the patient.This occurred during a quad acl autograft reconstruction procedure performed on (b)(6) 2026.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.

Brand Name
ACL FiberTag® TightRope® Implant System
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer (Section G)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer Contact
jared engle
+1(800)933-7001
MDR Report Key50474875
Report Number1220246-2026-04510
Device Sequence Number10234455
Product Code MBI
UDI-Device Identifier00888867344716
UDI-Public(01)00888867344716(11)250701(17)270430(10)15459290
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K241235
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 08/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberACL FiberTag® TightRope® Implant System
Device Catalogue NumberAR-1288QT-100
Device Lot Number15459290
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/10/2026
Initial Report FDA Received Date08/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown